# SDR UIEA2022032800244

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N703GT
- Make and model: Boeing 777F16
- Aircraft serial: 41518
- Aircraft time: 44,937 hours, 6,338 cycles
- System (JASC): 2564 · Life Raft
- Part: Bracket
- Part number: P2070019102
- Part serial: NSN
- Condition: Missing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O EMERGENCY FLASHLIGHT BRAKET BROKEN( REMOVED AND REPLACED F/O BRACKET IAW AMM 25-64-01 OP'S CK'S GOOD P/N P2-.07-0019-102 )
